Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 11, 2012Treutlen County, Wheeler County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 6:41 PM EDT for Treutlen County, Wheeler County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2012, 6:41 PM EDT (22:41 UTC)
Expired
Jul 11, 2012, 7:00 PM EDT
In force
19 min
Issued by
NWS Atlanta, GA

Counties Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1920 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1920 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WWUS82 KFFC 112241
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT WED JUL 11 2012

GAZ086-097-098-111-112300-
641 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TREUTLEN...LAURENS AND EMANUEL COUNTIES UNTIL 700 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OAK PARK TO ALAMO...MOVING NORTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN...LAURENS AND EMANUEL COUNTIES THROUGH 700 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LITTLE OCMULGEE
STATE PARK...LANDSBURG...GLENWOOD...ALAMO...ZAIDEE...STILLMORE...OAK
PARK...SOPERTON...FIVE POINTS...SOPERTON...LEXSY...BARNHILL...
LOTHAIR...GILLIS SPRINGS AND BLACKVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
      3231 8223 3229 8236 3232 8236 3235 8242
      3231 8265 3219 8263 3203 8279 3208 8289
      3214 8292 3219 8287 3217 8294 3231 8301
      3252 8262 3260 8200
TIME...MOT...LOC 2241Z 162DEG 10KT 3241 8234 3239 8256
          3213 8280

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 3:08 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 11, 3:08 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT WED JUL 11 2012

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
WET TREND TO CONTINUE THROUGH THE SHORT TERM. LONGWAVE TROUGH ACROSS
THE NORTHEAST WILL LIFT NORTHWARD THROUGH THURSDAY AND EXPAND THE
HIGHER AREA OF MOISTURE NORTHWARD THAT IS ALONG THE STATIONARY FRONT
ACROSS SOUTHERN TN. AS THIS OCCURS THE UPPER RIDGE OVER THE
ATLANTIC WILL START BUILDING WESTWARD INTO THE CWA DURING THE SECOND
HALF OF THE SHORT TERM. EVEN WITH THIS...COPIOUS AMOUNTS OF MOISTURE
STILL REMAIN ACROSS THE CWA AND IN PARTICULAR THE NORTH THROUGH THE
SHORT TERM AND THUS FORECAST THROUGH THE SHORT TERM IS SIMILAR TO
THE PAST FEW DAYS. EXTENSIVE CLOUD COVERAGE THIS MORNING LIMITED THE
INSTABILITY ACROSS THE NORTHERN PART OF THE CWA AND THUS BEST CHANCE
OF SEVERE THROUGH TONIGHT APPEARS TO BE ACROSS THE SOUTHERN TWO
THIRDS OF THE CWA. NORTHERN THIRD MAY STILL SEE WIDESPREAD SHOWERS
AND SOME TSRA BUT SEVERE CHANCE WILL BE LESS ACROSS THAT AREA AT
LEAST FOR THE NEAR TERM.

WITH A LARGE AREA OF DEWPOINTS IN THE LOW 70S...THE PROXIMITY OF THE
BOUNDARY...WAVES RIDING ALONG THE FRONT...AND DECENT INSTABILITY
WITH MUCAPE VALUES AROUND 2000 J/KG...EXPECT INCREASED TSRA AGAIN
THURSDAY AS COMPARED TO NORMAL SUMMERTIME DIURNALLY DRIVEN
CONVECTION. SIMILAR TO THIS MORNING THOUGH...CLOUD COVERAGE MAY PLAY
A FACTOR IN WHERE THE BEST INSTABILITY SETS UP. ALTHOUGH HEAVY RAIN
IS EXPECTED WITH THE TSRA AND TWO DAY HPC QPF TOTALS ARE ONE AND A
HALF INCHES ACROSS THE NORTH AND AROUND A HALF ACROSS CENTRAL
GA...SHOULD BE ABLE TO HANDLE THE AMOUNTS. WILL HAVE TO CONTINUE TO
MONITOR THOUGH FOR ANY ISOLATED FLASH FLOODING EVENTS FROM TSRA.

MAX TEMPS FOR THURSDAY ARE CLOSE TO THE WARMER MAV AS THE MET
APPEARS TO BE TOO COOL. MAX TEMPS WILL CONTINUE TO BE A FEW DEGREES
BELOW NORMAL ON THURSDAY WITH THE CLOUD COVERAGE AND RAIN. LOW TEMPS
THOUGH ARE CLOSER TO A MAV/MET BLEND.

11

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MODEL TRENDS THROUGH THE EXTENDED FORECAST PERIOD CONTINUE TO
INDICATE A RETURN OF UPPER RIDGING ACROSS THE REGION. CURRENT
EXTENDED FORECAST HAS THIS COVERED WELL SO I WILL NOT BE MAKING ANY
CHANGES TO THE LONG TERM GRIDS AT THIS TIME.

20

PREV LONG TERM DISCUSSION...

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED 411 AM EDT WED JUL 11 2012/
UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE
END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY
CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT
LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE.
AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING
AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE
WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE
GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF
THE PERIOD FOR A MORE DIURNAL PATTERN.

41

&&

AVIATION...
12Z UPDATE...
/ISSUED 748 AM EDT WED JUL 11 2012/
IFR CIGS FOR FIRST HOUR OR TWO AT ALL SITES EXCEPT KMCN GRADUALLY
IMPROVING TO VFR CONDITIONS BY 15Z. INITIAL CIGS AROUND 400-800 FT
SHOULD TRANSITION TO BKN040 BKN250 AFTER 18Z. INITIAL CALM TO VRB
WINDS SHOULD BECOME MORE SOUTHEASTERLY AFTER ABOUT 15Z FOR THE
NORTHERN SITES... WHILE KMCN AND KCSG WILL LIKELY HAVE A MORE
SOUTHERLY COMPONENT AND EVENTUALLY BECOME SE. MAGNITUDES SHOULD
STAY MOSTLY UNDER 10KTS BUT SOME GUSTS TO NEAR 18KT AT KATL ARE
POSSIBLE IN THE AFTERNOON. TSRA POTENTIAL AGAIN FROM 19-04Z WITH
BEST CHANCE AROUND 22-00Z.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE IN TIMING OF WIND.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  85  69  89 /  50  60  60  40
ATLANTA         70  85  70  87 /  50  60  60  40
BLAIRSVILLE     67  78  68  82 /  60  80  60  60
CARTERSVILLE    70  83  71  88 /  70  70  60  50
COLUMBUS        71  89  72  91 /  40  50  40  40
GAINESVILLE     69  82  69  86 /  60  70  60  50
MACON           71  91  72  92 /  40  50  50  40
ROME            70  83  71  90 /  70  80  60  60
PEACHTREE CITY  69  85  69  88 /  50  50  50  40
VIDALIA         74  93  74  92 /  40  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....20
AVIATION...11
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 AM EDT WED JUL 11 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
431 AM EDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH
TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER
MISSISSIPPI RIVER VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL...
60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO
POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS
AFTERNOON THROUGH TONIGHT.

.DISCUSSION...
THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE
MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO
NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES
INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE
JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT
WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT
SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS
NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF
ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 11, 5:45 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED JUL 11 2012

GAZ083-096-112215-
545 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS AND BLECKLEY COUNTIES UNTIL 615 PM EDT...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLEY STATION...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TWIGGS AND BLECKLEY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE PAULK...MAGNOLIA...PORTER...COLEY
STATION...COCHRAN...ROYAL...CARY AND TARVERSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3240 8350 3241 8348 3245 8350 3248 8349
      3252 8353 3259 8354 3259 8327 3235 8329
      3235 8344
TIME...MOT...LOC 2145Z 179DEG 5KT 3244 8340
Special weather statement, Jul 11, 6:07 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT WED JUL 11 2012

GAZ086-097-098-110>113-112245-
607 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS AND EMANUEL
COUNTIES UNTIL 645 PM EDT...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VIDALIA TO SPRING HILL...MOVING NORTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS
AND EMANUEL COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE ROCK SPRINGS...PONDEROSA...OHOOPEE...SOUTH
THOMPSON...TOOMBS CENTRAL...NEW BRANCH...JOHNSON CORNER...SANTA
CLAUS...VIDALIA...LYONS...CHARLOTTEVILLE...UVALDA...ALSTON...TOWNS
AND LUMBER CITY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
      3218 8218 3191 8222 3196 8248 3194 8249
      3195 8256 3192 8267 3185 8275 3186 8284
      3211 8296 3219 8287 3216 8298 3239 8309
      3253 8258 3263 8228 3258 8201
TIME...MOT...LOC 2208Z 192DEG 8KT 3225 8239 3210 8251
          3200 8272
Special weather statement, Jul 11, 6:12 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT WED JUL 11 2012

GAZ095-107-112245-
612 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PULASKI AND HOUSTON COUNTIES UNTIL 645 PM EDT...

AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KLONDIKE...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PULASKI AND HOUSTON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE OCMULGEE PUBLIC FISHING AREA...
BROWNDALE...GROVANIA...ELKO...KLONDIKE...HAYNEVILLE...HENDERSON...
GROVE PARK...CLINCHFIELD...MOSS OAK...MEADOWDALE...HOUSTON LAKE...
SAND BED...KATHLEEN AND ELBERTA. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3229 8385 3246 8385 3244 8382 3245 8380
      3251 8378 3250 8375 3253 8375 3253 8372
      3265 8372 3269 8370 3266 8357 3263 8354
      3252 8354 3248 8349 3240 8350 3233 8342
      3228 8360
TIME...MOT...LOC 2213Z 163DEG 6KT 3239 8356
Special weather statement, Jul 11, 6:19 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED JUL 11 2012

GAZ083-096-112245-
619 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS AND
BLECKLEY COUNTIES UNTIL 645 PM EDT...

AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF MAGNOLIA...MOVING NORTHEAST
AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TWIGGS AND BLECKLEY COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE PAULK...MAGNOLIA...ROYAL...PORTER...
COLEY STATION...COCHRAN AND TARVERSVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3240 8350 3241 8348 3245 8350 3248 8349
      3252 8354 3259 8342 3238 8327 3233 8341
TIME...MOT...LOC 2219Z 240DEG 5KT 3239 8354
Special weather statement, Jul 11, 6:40 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT WED JUL 11 2012

GAZ083-095-096-107-112300-
640 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
PULASKI...BLECKLEY AND HOUSTON COUNTIES UNTIL 700 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAND BED...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TWIGGS...PULASKI...BLECKLEY AND HOUSTON COUNTIES THROUGH 700 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOUSTON LAKE...
CLINCHFIELD...GROVANIA...HAYNEVILLE...SAND BED...KATHLEEN...
BONAIRE...OCMULGEE PUBLIC FISHING AREA...MAGNOLIA...TARVERSVILLE AND
KLONDIKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3256 8342 3234 8343 3236 8372 3254 8372
TIME...MOT...LOC 2240Z 270DEG 6KT 3245 8361
Special weather statement, Jul 11, 6:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT WED JUL 11 2012

GAZ086-097-098-111-112300-
641 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TREUTLEN...LAURENS AND EMANUEL COUNTIES UNTIL 700 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OAK PARK TO ALAMO...MOVING NORTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN...LAURENS AND EMANUEL COUNTIES THROUGH 700 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LITTLE OCMULGEE
STATE PARK...LANDSBURG...GLENWOOD...ALAMO...ZAIDEE...STILLMORE...OAK
PARK...SOPERTON...FIVE POINTS...SOPERTON...LEXSY...BARNHILL...
LOTHAIR...GILLIS SPRINGS AND BLACKVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
      3231 8223 3229 8236 3232 8236 3235 8242
      3231 8265 3219 8263 3203 8279 3208 8289
      3214 8292 3219 8287 3217 8294 3231 8301
      3252 8262 3260 8200
TIME...MOT...LOC 2241Z 162DEG 10KT 3241 8234 3239 8256
          3213 8280

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:02 PM EDTSpecial Weather StatementFFCJasper43 min
Jul 10, 8:06 PM EDTSpecial Weather StatementFFCHancock39 min
Jul 10, 8:09 PM EDTSpecial Weather StatementFFCDodge, Wilcox51 min
Jul 10, 8:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 10, 8:14 PM EDTSpecial Weather StatementFFCClarke, Oconee31 min
Jul 10, 8:24 PM EDTSpecial Weather StatementFFCMeriwether, Pike51 min
Jul 10, 8:32 PM EDTSpecial Weather StatementFFCCrawford43 min
Jul 10, 8:36 PM EDTSpecial Weather StatementFFCClayton39 min
Jul 10, 8:38 PM EDTSpecial Weather StatementFFCClarke, Greene, Oconee, Oglethorpe37 min
Jul 10, 8:39 PM EDTSpecial Weather StatementFFCBanks36 min
Jul 10, 8:48 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens42 min
Jul 10, 8:52 PM EDTSpecial Weather StatementFFCWarren38 min
Jul 10, 8:54 PM EDTSpecial Weather StatementFFCCoweta, Douglas51 min
Jul 10, 9:37 PM EDTSpecial Weather StatementFFCPutnam38 min
Jul 10, 9:46 PM EDTSpecial Weather StatementFFCDouglas44 min
Jul 10, 10:18 PM EDTSpecial Weather StatementFFCCobb, Fulton57 min
Jul 10, 11:18 PM EDTSpecial Weather StatementFFCForsyth42 min
Jul 10, 11:40 PM EDTSpecial Weather StatementFFCForsyth50 min
Jul 11, 2:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jul 11, 2:22 PM EDTSevere Thunderstorm WarningFFCWilkinson38 min
Jul 11, 2:27 PM EDTSpecial Weather StatementFFCCrisp33 min
Jul 11, 2:36 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren24 min
Jul 11, 2:51 PM EDTSpecial Weather StatementFFCDooly, Sumter24 min
Jul 11, 2:57 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 11, 3:15 PM EDTSpecial Weather StatementFFCGlascock30 min
Jul 11, 3:19 PM EDTSpecial Weather StatementFFCButts26 min
Jul 11, 3:41 PM EDTSpecial Weather StatementFFCButts34 min
Jul 11, 4:07 PM EDTSpecial Weather StatementFFCButts23 min
Jul 11, 4:09 PM EDTSpecial Weather StatementFFCJohnson36 min
Jul 11, 4:11 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 11, 4:22 PM EDTSpecial Weather StatementFFCDodge23 min
Jul 11, 4:26 PM EDTSpecial Weather StatementFFCJefferson34 min
Jul 11, 5:07 PM EDTSpecial Weather StatementFFCWilkes23 min
Jul 11, 5:22 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler23 min
Jul 11, 5:25 PM EDTSpecial Weather StatementFFCLaurens20 min
Jul 11, 5:39 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more36 min
Jul 11, 5:45 PM EDTSpecial Weather StatementFFCBleckley30 min
Jul 11, 6:07 PM EDTSpecial Weather StatementFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler38 min
Jul 11, 6:12 PM EDTSpecial Weather StatementFFCHouston33 min
Jul 11, 6:19 PM EDTSpecial Weather StatementFFCBleckley26 min
Jul 11, 6:40 PM EDTSpecial Weather StatementFFCHouston20 min
Jul 11, 6:52 PM EDTSpecial Weather StatementFFCTwiggs23 min
Jul 11, 7:05 PM EDTSpecial Weather StatementFFCCrawford25 min
Jul 11, 7:08 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen, Wheeler7 min
Jul 11, 7:13 PM EDTSpecial Weather StatementFFCTelfair17 min
Jul 11, 7:17 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen13 min
Jul 11, 7:27 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen33 min
Jul 11, 7:38 PM EDTSpecial Weather StatementFFCDodge, Telfair7 min
Jul 11, 7:45 PM EDTSpecial Weather StatementFFCDodge30 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.